# SDR MALA000688

- Difficulty date: October 20, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS RT FUSELAGE AT STA 360.0 AND BELOW SL1634.  REFER TO CELSIUS W/O 18955, TASK CARD 2533 AND SAAB STATEMENT 340SDS000376.  MAINTENANCE CHECKED LIMITS, MINOR DENTS FOUND TO BE OUT OF ALLOWABLE LIMIT IAW SAAB SRM 51-10-10, DENT TYPE I.  PERFORM NDT: NDTPERFFVNDT006EC NO CRACKS NOTED  NDTPER004UT BOND, NO DELAM. DENTS ARE  ACCEPTABLE AS IS IAW SAAB DOCUMENT 340SDS000376.
